# SDR CALA2011092200618

- Difficulty date: September 21, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 40,709 hours, 13,128 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HT1
- Part serial: 234746
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AMBER "IAS DISAGREE" ON BOTH LEFT & RIGHT AIRSPEED INDICATORS.  LEFT AIRSPEED .78 MACH/230KTS, AMBER AIRSPEED BUG AT 230 KTS (AT 41,000) NO PROBE HEAT BREAKERS POPPED.  T/S PER FIM 31-62. FOUND F/O'S PITOT PROBE WITH BLOCKAGE.  REPLACED SAME PER AMM 34-11-01.  ALSO REPLACED AUX PITOT PROBE AS A PRECAUTION.  AIRSPEED INDICATIONS WITHIN LIMITS.  OK TO CONTINUE.
